# SDR IPXA2M72384

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS INOPERATIVE.   PERFORMED ADJUSTMENT TEST OF EMERGENCY LIGHT SYS IAW AMM 33-51-01-5. OPS CHECKED GOOD.
